# SDR REXA2019050200712

- Difficulty date: May 2, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N836AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8036
- Aircraft time: 22,929 hours, 22,927 cycles
- System (JASC): 5240 · Service Doors
- Part: Intercostal
- Part number: 6003512859
- Condition: Corroded
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQUIPMENT BAY DOOR 2ND RIB IS BENT AND HAS BARE METAL SPOTS WITH PAINT FLAKING UP. REMOVED AND REPLACED UNSERVICEABLE WEB ON AFT ACCY BAY DOOR IAW SRM 51-42-06.
